I have lost my libido since I used Accutane (Istretonoin) to cure my acne. It has been more than 5 years now since I took a 4 month course of isotretonoin. I still get some sexual feelings but they are forceful and seems like there is not much connection between my brain and penis as I don’t get a complete arousal and my erections are soft and I lose them within few seconds. I did penile doppler test as well and physically everything seemed to be alright. I eat healthy, exercise regularly, don’t smoke nor drink even my fertily is fine as I got my girlfriend pregnant the first time we had sex but I didn’t enjoy much as I was not fully aroused sexually and was trying to force myself to feel it. I have morning woods a few times a week maybe twice but that too soft erections before I used to have hard erections every morning when I woke up. For the last 5 years I never had those kind of erections which I used to have during my teenage days. I am just 26 years old now. Please doctor I need your help, as I told you physically I am fine but the problem is I don’t get sexually aroused much naturally and have soft erections. What should I do to get complete sexual arousal if I see something sexual or while getting intimate with my partner and get hard erections? What supplements (medical or herbal) or treatment should I use to cure and solve my problem? I think a urologist or a neurologist can answer my question properly.
Board Certified Doctors
Available To Answer
Your Question Now
Cardiologists - Dermatologists - Ear, Nose and Throat Specialists - Gastroenterologists - Gynecologists/Obstetricians - Neurologists - Oncologists - Orthopedic surgeons - Pediatricians - Psychiatrists - Pulmonologists - Urologists
Recent Medical Questions
- I have numerous small stones, is removing gallbladder necessary?
- I have a 4-5cm lump on upper arm / bicep, is it really a cyst?
- I’ve had a bump on my eyelid for over a week, is this cancer?
- Suffering from umbilical hernia that is reducible, should I be alarmed?
- After oral sex I have flu like symptoms, can it be HIV?
- My MRI seems to indicate a PONS abnormality, is the case or is MRI showing UBOs ?
- I contracted some food borne disease, can e-coli or salmonella poisoning be causing UTI? Or antibiotics?
- I’ve been experiencing an itchy crawling sensation on my body, is it caffeine?
- I suffer from Hair Loss (Hair Fall), is it AGA or Ferritin induced ?
- I suffer from irregular heartbeats, severe headache in back side of head..a state of fear?
- Can a small pigmented spot on the head of a penis be a sign of a medical problem?
- I have had traces of blood in my urine, but blood tests are ok?
- I’ve started to get heart palpitations and food makes me nauseous?
- Rashes are spreading throughout my body, is it ringworm?
- Can a corticosteroid shot to treat arthritis have side effects?
- I have a ankle fracture, do I need surgery?
- I have lost most of my hearing in my left ear and vision in left eye, is it a brain tumor?
- Fractured my l3 and l4 vertebrae, rods have fractured, will they need to be replaced?
- I have had elevated liver enzymes, is there a problem with my liver?
- I broke out in hives and itchy, swollen purple like skin, is this a consequence of my low blood test results?
- I have this sore on my neck on my hair line, is it skin cancer?
- Can a back injury cause kidney failure?
- I had a benign breast tumor removed, is it possible for the tumor to have returned?
- Can bruising on the chest be caused from a tubation on an anemic person after surgery?
- Thought I had a miscarriage, ultrasound showed that I didn’t, please advise?
- Considering my symptoms and tests, do I still have IGT (Impaired glucose tolerance)?
- This is an ultrasound of my baby’s spine. How does the spine look to you?
- I suffered a meniscal tear, can I start training again?
- My girl friend and I are blood relations, can we have children without risk?
- I had a flu shot, I’m not sure if the flu shot made me sicker?